# SDR IPXA2017051717251

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 69,482 hours, 14,323 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Lamp
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER OFF LIGHT INOPERATIVE.  REPLACED THE LAMPS IN THE LIGHT IAW 33-50-00.
